Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Buslaev, Aleksandr Pavlovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 27
Presentations: 6

Number of views:
This page:2446
Abstract pages:7208
Full texts:2839
References:547
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18920
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221199

Publications in Math-Net.Ru
2015
1. Valery V. Kozlov, Alexander P. Buslaev, Alexander G. Tatashev, “On real-valued oscillations of a bipendulum”, Appl. Math. Lett., 46 (2015),  44–49  mathnet  mathscinet  zmath  isi  scopus
2. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “Monotonic walks on a necklace and a coloured dynamic vector”, Int. J. Comput. Math., 92:9 (2015),  1910–1920  mathnet  mathscinet  isi  elib  scopus
3. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “A dynamical communication system on a network”, J. Comput. Appl. Math., 275 (2015),  247–261  mathnet  mathscinet  zmath  isi  elib  scopus
4. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, A. G. Tatashev, M. V. Yashina, “Generalized transport-logistic problem as class of dynamical systems”, Matem. Mod., 27:12 (2015),  65–87  mathnet  elib
5. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, M. V. Yashina, “Dynamical systems on honeycombs”, Traffic and Granular Flow '13, 2015,  441–452  mathnet  isi  scopus
2014
6. A. P. Buslaev, V. V. Kozlov, “On a system of nonlinear differential equations for the model of totally connected traffic”, J. Concr. Appl. Math., 12:1 (2014),  86–93  mathnet  mathscinet  zmath
7. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “Behavior of pendulums on a regular polygon”, J. Commun. Comput., 11:1 (2014),  30–38  mathnet
2013
8. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, A. G. Tatashev, M. V. Yashina, “Traffic modeling: monotonic total-connected random walk on a network”, Matem. Mod., 25:8 (2013),  3–21  mathnet  mathscinet
2008
9. A. S. Bugaev, A. P. Buslaev, A. G. Tatashev, “Modeling of segregation of two-lane flow of particles”, Matem. Mod., 20:9 (2008),  111–119  mathnet  mathscinet  zmath
2006
10. A. S. Bugaev, A. P. Buslaev, A. G. Tatashev, “Monotone random movement of particles on an integer-number-lane and LYuMEN problem”, Matem. Mod., 18:12 (2006),  19–34  mathnet  mathscinet  zmath
2004
11. A. P. Buslaev, A. G. Tatashev, M. V. Yashina, “On the properties of solutions of a class of systems of nonlinear differential equations on graphs”, Vladikavkaz. Mat. Zh., 6:4 (2004),  17–24  mathnet  mathscinet  zmath
12. A. V. Arutyunov, A. P. Buslaev, E. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, K. Yu. Osipenko, V. M. Tikhomirov, “GeorgiĭGeorgievich Magaril-Il'yaev (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 6:2 (2004),  61–63  mathnet  mathscinet  zmath
1998
13. A. P. Buslaev, V. A. Kondrat'ev, A. I. Nazarov, “On a family of extremum problems and the properties of an integral”, Mat. Zametki, 64:6 (1998),  830–838  mathnet  mathscinet  zmath; Math. Notes, 64:6 (1998), 719–725  isi
1996
14. A. P. Buslaev, “Use of the Lagrange method in nonlinear analysis”, Mat. Zametki, 59:3 (1996),  334–342  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 234–240  isi
1995
15. A. P. Buslaev, G. G. Magaril-Il'yaev, Nguyen Thien Nam, “Exact values of Bernstein widths of Sobolev classes of periodic functions”, Mat. Zametki, 58:1 (1995),  139–143  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 770–774  isi
1994
16. A. P. Buslaev, “On sufficient condition for coincidence of a spectrum and width”, Mat. Zametki, 56:2 (1994),  143–145  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 862–864  isi
1993
17. A. P. Buslaev, “On exact constants in inequalities for norms of powers of linear operators in a finite-dimensional”, Mat. Zametki, 53:2 (1993),  3–14  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 115–123  isi
18. A. P. Buslaev, “Some properties of the spectrum of nonlinear equations of Sturm–Liouville type”, Mat. Sb., 184:9 (1993),  3–20  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:1 (1995), 1–14  isi
19. A. P. Buslaev, M. V. Yashina, “Numerical methods in problems of best approximation by splines and nonlinear spectrum analysis”, Zh. Vychisl. Mat. Mat. Fiz., 33:10 (1993),  1455–1467  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:10 (1993), 1287–1297  isi
1992
20. A. P. Buslaev, “Bernstein–Nikol'skii inequalities and widths of Sobolev classes of functions”, Dokl. Akad. Nauk, 323:2 (1992),  202–205  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 272–275
1991
21. A. P. Buslaev, “On the asymptotics of widths and of spectra of nonlinear differential equations”, Algebra i Analiz, 3:6 (1991),  108–118  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:6 (1992), 1303–1312
1990
22. A. P. Buslaev, “A variational description of the spectra of totally positive matrices, and extremal problems of approximation theory”, Mat. Zametki, 47:1 (1990),  39–46  mathnet  mathscinet  zmath; Math. Notes, 47:1 (1990), 26–31  isi
23. A. P. Buslaev, V. M. Tikhomirov, “Spectra of nonlinear differential equations and widths of Sobolev classes”, Mat. Sb., 181:12 (1990),  1587–1606  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 427–446  isi
24. A. P. Buslaev, “Non-linear spectra of matrices and extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 30:6 (1990),  803–816  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 117–126
1989
25. A. P. Buslaev, “Extremal problems in approximation theory, and nonlinear oscillations”, Dokl. Akad. Nauk SSSR, 305:6 (1989),  1289–1294  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 379–384
26. A. P. Buslaev, “Vectors with continuous sign and nonlinear spectral analysis of matrices”, Trudy Mat. Inst. Steklov., 190 (1989),  40–48  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 190 (1992), 39–47
1988
27. A. P. Buslaev, “Diameters of random vectors and their applications in approximation theory”, Mat. Zametki, 43:4 (1988),  474–497  mathnet  mathscinet  zmath; Math. Notes, 43:4 (1988), 273–287  isi
1987
28. A. P. Buslaev, “Sharp constants and extremal functions in inequalities for derivatives”, Mat. Zametki, 41:2 (1987),  159–174  mathnet  mathscinet  zmath; Math. Notes, 41:2 (1987), 92–100  isi
1985
29. A. P. Buslaev, V. M. Tikhomirov, “Some problems of nonlinear analysis and approximation theory”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  13–18  mathnet  mathscinet  zmath
1982
30. A. P. Buslaev, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Existence of extremal functions in inequalities for derivatives”, Mat. Zametki, 32:6 (1982),  823–834  mathnet  mathscinet  zmath; Math. Notes, 32:6 (1982), 898–904  isi
1981
31. A. P. Buslaev, “Approximation of a differentiation operator”, Mat. Zametki, 29:5 (1981),  731–742  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 372–378  isi
1979
32. A. P. Buslaev, “On best approximation of the differentiation operator”, Dokl. Akad. Nauk SSSR, 248:5 (1979),  1041–1044  mathnet  mathscinet  zmath
33. A. P. Buslaev, V. M. Tikhomirov, “Inequalities for derivatives in the multidimensional case”, Mat. Zametki, 25:1 (1979),  59–73  mathnet  mathscinet  zmath; Math. Notes, 25:1 (1979), 32–40  isi

2004
34. A. V. Arutyunov, A. P. Buslaev, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. S. Polovinkin, “Vladimir Mikhaĭlovich Tikhomirov (on the occasion of his seventieth birthday)”, Vladikavkaz. Mat. Zh., 6:4 (2004),  3–6  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О спектрах обобщеного дискретного маятника
A. P. Buslaev
Hamiltonian systems and statistical mechanics
April 10, 2017
2. О некоторых свойствах потоков на контурных сетях
A. P. Buslaev, A. G. Tatashev, M. V. Yashina
Hamiltonian systems and statistical mechanics
October 17, 2016
3. О дискретных динамических моделях потоков на сетях
A. P. Buslaev
Hamiltonian systems and statistical mechanics
October 26, 2015
4. Динамические системы и марковские процессы в моделях трафика и связи
A. P. Buslaev
Hamiltonian systems and statistical mechanics
November 10, 2014
5. Математические задачи и теоремы о насыщенных потоках на регулярных сетях
A. P. Buslaev
Hamiltonian systems and statistical mechanics
October 21, 2013
6. Лозунги, модели и математические задачи трафика
A. P. Buslaev
Hamiltonian systems and statistical mechanics
December 12, 2011

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022